Следене
Georgi Dzhelepov
Georgi Dzhelepov
Agricultural University at Plovdiv
Потвърден имейл адрес: au-plovdiv.bg
Заглавие
Позовавания
Позовавания
Година
Generalized B-manifold
KI Gribachev, DG Mekerov, GD Djelepov
DOKLADI NA BOLGARSKATA AKADEMIYA NA NAUKITE 38 (3), 299-302, 1985
521985
On a three dimensional Riemannian manifold with an additional structure
G Dzhelepov, I Dokuzova, D Razpopov
Plovdiv Univ. Sci Works - Math 38 (3), 2011
202011
On the geometry of almost B-manifolds
KI Gribachev, DG Mekerov, GD Djelepov
DOKLADI NA BOLGARSKATA AKADEMIYA NA NAUKITE 38 (5), 563-566, 1985
141985
On some subclasses of generalized B-manifold
KI Gribachev, GD Djelepov, DG Mekerov
DOKLADI NA BOLGARSKATA AKADEMIYA NA NAUKITE 38 (4), 437-440, 1985
131985
Almost conformal transformation in a class of Riemannian manifolds
G Dzhelepov, D Razpopov, I Dokuzova
Proceedings of the Anniversary International Conference - REMIA, Plovdiv …, 2010
112010
A class of generalized B-manifold of constant totally real sectional curvature
GD Djelepov
CR Acad. Bulg. Sci 40 (7), 29-31, 1987
91987
On some sectional curvatures in generalized B-manifolds
GD Djelepov
Mathematics and Mathematical Education, Sunny Beach 1 (986), 6-22, 1986
91986
On the geometry of the normal generalized B-manifolds
K Gribachev, G Djelepov
Plovdiv Univ. Sci. Works-Math 23 (1), 157-168, 1985
91985
Three-dimensional Riemannian manifolds with circulant structures
I Dokuzova, D Razpopov, G Dzhelepov
arXiv preprint arXiv:1308.4834, 2013
52013
Spheres and circles in the tangent space at a point on a Riemannian manifold with respect to an indefinite metric
G Dzhelepov
Novi Sad J. Math 48 (1), 143-150, 2018
42018
Relations between two Riemannian connections in manifolds with an almost complex structure and Norden metric
G Djelepov, I Dokuzova
Plovdiv Univ. Sci. Works–Math 33, 31-34, 2001
22001
On an J-connection on a B-manifold
GD Djelepov, IR Dokuzova
Proc. of Jubilee Sci. Session 30, 86-88, 0
2
Curvature Properties of Riemannian Manifolds with Circulat Structures
D Razpopov, G Dzhelepov
Advances in Mathematics. Scientific Journal 9 (1), 37-47, 2020
12020
Spheres and circles in a tangent space of a 4-dimensional Riemannian manifold with respect to an indefinite metric
G Dzhelepov, I Dokuzova
Journal of Geometry 109 (3), 1-11, 2018
12018
ON AN INDEFINITE METRIC ON A 3-DIMENSIONAL RIEMANNIAN MANIFOLD.
G DZHELEPOV
International Journal of Geometry 11 (4), 2022
2022
A work done by an isotropic vector force field along an isotropic curve
D Razpopov, G Dzhelepov
Balkan Journal of Geometry and Its Applications 26 (1), 69-80, 2021
2021
The value of the work done by an isotropic vector force field along an isotropic curve
D Razpopov, G Dzhelepov
IOP Conference Series: Materials Science and Engineering 878 (1), 012021, 2020
2020
Spheres and circles with respect to an indefinite metric on a Riemannian manifold with circulant structures
G Dzhelepov
Novi Sad J. Math 48 (1), 143-150, 2017
2017
COMPUTER METHODS IN SCIENCE AND EDUCATION
BK Preslavski
Shumen University, 2008
2008
A NOTE ON SCHURE" S. THEOREM IN RIEMANNIAN MANIFOLDS WITH AN ALMOST (COMPLEX STRUCTURE
GD DJELEPOV, IR DOKUZOVA
1999
Системата не може да изпълни операцията сега. Опитайте отново по-късно.
Статии 1–20